# SDR SIMA973022

- Difficulty date: October 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N433MQ
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 151
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock
- Part number: C245850001
- Condition: Failed
- Location: Rt Mlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

FLT 4128 - ORD - WHEN LANDING GEAR UP, RIGHT GEAR INDICATION RED UNSAFE ON BOTH OVERHEAD AND MAIN PANEL.  AIRCRAFT LANDED SAFELY.  REPLACED RIGHT MAIN LANDING GEAR UPLCOK BOX.  OPS CHECK GOOD.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
